# SDR 200200183

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 84,224 hours, 20,351 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 65B621721
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK FITTING THAT HOLDS CARGO LOADING TRAY IN PLACE AT POSITION P2, WAS BROKEN AND WOULD NOT LOCK THE CARGO LOADING TRAY IN POSITION.  INSTALLED NEW FLOOR TRACK FITTING PER 747 SOPM 20-50-01.
